Maximum principle satisfying CWENO schemes for non-local conservation laws


Friedrich, Jan ; Kolb, Oliver


DOI: https://doi.org/10.1137/18M1175586
URL: https://epubs.siam.org/doi/10.1137/18M1175586
Additional URL: https://arxiv.org/abs/1803.05212v2
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: SIAM Journal on Scientific Computing
Volume: 41
Issue number: 2
Page range: A973-A988
Place of publication: Philadelphia, PA
Publishing house: SIAM
ISSN: 0196-5204 , 1064-8275
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Friedrich, Jan ; Kolb, Oliver ORCID: 0000-0001-6947-5520 (2019) Maximum principle satisfying CWENO schemes for non-local conservation laws. SIAM Journal on Scientific Computing Philadelphia, PA 41 2 A973-A988 [Article]


+ Search Authors in

BASE: Friedrich, Jan ; Kolb, Oliver

Google Scholar: Friedrich, Jan ; Kolb, Oliver

ORCID: Friedrich, Jan ; Kolb, Oliver ORCID: 0000-0001-6947-5520

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item